BibTeX record journals/tcs/AczelAMV03

download as .bib file

@article{DBLP:journals/tcs/AczelAMV03,
  author    = {Peter Aczel and
               Jir{\'{\i}} Ad{\'{a}}mek and
               Stefan Milius and
               Jiri Velebil},
  title     = {Infinite trees and completely iterative theories: a coalgebraic view},
  journal   = {Theor. Comput. Sci.},
  volume    = {300},
  number    = {1-3},
  pages     = {1--45},
  year      = {2003},
  url       = {http://dx.doi.org/10.1016/S0304-3975(02)00728-4},
  doi       = {10.1016/S0304-3975(02)00728-4},
  timestamp = {Mon, 25 Jul 2005 08:10:41 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/AczelAMV03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}